Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can I take treatment for hair greying as I'm a thyroid patient on medication ?

I am 27yrs old and also suffer from Thyroid problem for which I am already taking medication and get my blood etst done for d same every 3months My problem is that i have noticed some grey hair though it isonly in initial stages My family history also shows that both my parents started having grey hair only after 40yrs of age should i take some medication for curing grey hair AGE: 27YRS, Question for: curing grey hair Other Problems: Scoliosis , Thyroid. at present taking medication for it (62.5mg).
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello and welcome to HealthcareMagic forum.
Which medication are you taking for your thyroid problem? Are you also experiencing increased hair fall?? Greying of hair can occur due a variety of reasons, but since its not genetic in your case; it could be due to poor nutrition and minerals deficiency. Make sure that you consume a balanced diet with adequate intake of fruits and vegetables(including green leafy vegetables). Consult a dermatologist if your problem persists.
Best wishes and regards.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor